Hoping someone can relate... unbelievable exhaustion due to estrogen?
February 27 2011 at 5:25 PM
Anon (no login)
I'm in the middle of a FET cycle (OE, hope it's ok to post here, though). This is actually my 2nd one in a row, actually. We decided not to take a break in between (though I had to use BCPs, I still don't consider that a break because I absolutely despise BCPs), so I'm wondering if it's all catching up with me.
Anyway, last week, I had sort of a flu and also had to travel for work, which I never do and which through me off my routine (I'm such an awful traveler!)... on Wednesday night/Thursday am, I started feeling really tired and sort of lightheaded with no energy to do much. I pulled through my meetings at work, but as soon as each one was over, I just wanted to climb into bed.
Now that I'm home, that's all I want to do... the nurse says it's the estrogen that can make you feel blah. Is that true? Has anyone felt like this? I'm at the point in the cycle where I'm on 4 patches every other day (it'll be reduced in the next couple of days before transfer) and 1mg of oral estradiol per day (my lining is pathetic, so they added that last week; on top of that, I'm on 25mg of Viagra suppositories 4x day).
I hope this is really just the estrogen. I tend to worry a lot about health-related things.
Can anyone relate and if so, what should I do to feel a little better?